Published in

Elsevier, Gastroenterology, 1(152), p. 68-74.e2, 2017

DOI: 10.1053/j.gastro.2016.09.060

Links

Tools

Export citation

Search in Google Scholar

Hypermutation in pancreatic cancer

Journal article published in 2017 by Jeremy L. Humphris, Ann-Marie Patch, Katia Nones, Peter J. Bailey, Amber L. Johns, Skye McKay, David K. Chang, David K. Miller, Marina Pajic ORCID, Karin S. Kassahn, Michael C. J. Quinn, Timothy J. C. Bruxner, Angelika N. Christ, Ivon Harliwong, Senel Idrisoglu and other authors.
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO